# SDR ABXA060125

- Difficulty date: February 17, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 74,428 hours, 26,807 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Part number: 4771392501
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR ACTUATOR LOWER ATTACH POINT PIN SHEARED DURING RETRACTION.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR ACTUATOR LOWER PIN AS PER AAR FORM 0909-02, REV 3.  OPS CHECKED GOOD IAW DC8 AMM 32-32-0.
